# SDR DALA2025032402179

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 36,001 hours, 14,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6660756) ROWS 33-AFT SERVICE DOOR EMERGENCY LIGHTS INOP. REMOVED AND REPLACED ASSOCIATED BATTERY PACK IN REF B737 AMM 33-51. OPS CHECK GOOD.
